# SDR SWIA95725

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120048
- Engine: Pwa PW118A
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Condition: Failed
- Location: Lt Hyd Pack
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LOSS OF HYDRAULIC FLUID ON LEFT SIDE.  REPLACED MANUAL RELIEF VALUE ON LEFT HYDRAULIC PACK AND SERVICED FLUID TO PROPER LEVEL, OPS CHECKS GOOD.
